ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Pasupathy, J and Singh, J P and Singh, R K and Upadhyay, A (2006) The derivative of the topological susceptibility at zero momentumand an estimate of ${\eta}{^'}$ mass in the chiral limit. In: Physics Letters B, 634 (5-6). pp. 508-513.

This list was generated on Sun Jul 21 13:39:42 2024 IST.